This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Can I take diflucan and cefzil at the same time? I had a baby 3 months ago delivered by c-section therefore was given antibiotics. This, in turn, resulted in me developing thrush therefore I was put on diflucan. I also was just prescribed cefizil to prevent infection in a growth I just had removed from my nose. Is it okay to take these medications simultaneously? Thanks!
That's a great question for your pharmacist. They are more knowledgeable in the area of drug interactions than most doctors, so just give the store a call. If you're breastfeeding, make sure you mention it. I've found my pharmacy staff very helpful for these situations, and they really do like being consulted. There's a whole lot more to that job than counting pills.
I sure hope the thrush goes away soon. I had it once from high-power antibiotics after a surgery and never knew it could burn so much. A neighbor made dinner for me when I got out of the hospital, which was just when the symptoms began. He likes his food hot and spicy, and normally I do too, but you can imagine what tons of pepper feels like on a tongue with thrush. YOWZA! The diflucan didn't help much, so I started taking acidopholus supplements on my doctor's advice. They actually worked, and I don't take antibiotics at all without also taking acidopholus. You might want to ask your pharmacist about that one too. Congrats on the new baby!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.